# SDR R61A2023041300226

- Difficulty date: April 9, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N746YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000671
- Aircraft time: 13,528 hours, 9,232 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40307
- Part serial: ED2244
- Condition: Partial Deploy
- Location: Zone 800
- Part time: 13,159 hours, 8,988 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE PARTIALLY DEPLOYED.  R&R FWD PASSENGER DOOR EMERGENCY EVACUATION SLIDE ASSEMBLY.
